On the semisimple degree of symmetry
Bulletin de la Société Mathématique de France, Volume 103  (1975), p. 433-440
@article{BSMF_1975__103__433_0,
     author = {Burghelea, Dan and Schultz, Reinhard},
     title = {On the semisimple degree of symmetry},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {103},
     year = {1975},
     pages = {433-440},
     doi = {10.24033/bsmf.1810},
     zbl = {0321.57025},
     mrnumber = {53 \#1614},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1975__103__433_0}
}
Burghelea, Dan; Schultz, Reinhard. On the semisimple degree of symmetry. Bulletin de la Société Mathématique de France, Volume 103 (1975) , pp. 433-440. doi : 10.24033/bsmf.1810. http://www.numdam.org/item/BSMF_1975__103__433_0/

[1] Borel (A.) [Editor]. - Seminar on transformation on groups. - Princeton, Princeton University Press, 1960 (Annals of Mathematics Studies, 46). | MR 22 #7129 | Zbl 0091.37202

[2] Bredon (G.). - Introduction to compact transformation groups. - New York, Academic Press, 1972 (Pure and applied Mathematics, 46). | MR 54 #1265 | Zbl 0246.57017

[3] Hsiang (W.-Y.). - On the degree of symmetry and the structure of highly symmetric manifolds, Tamkang J. Math., t. 2, 1971, p. 1-22. | MR 46 #8250 | Zbl 0223.57031

[4] Hsiang (W.-Y.). - On the splitting principle and the geometric weight systems of topological transformation groups, I., "Proceedings of the second conference on compact transformation groups [1971, Amherst]", vol. 1, p. 334-402. - Berlin, Springer-Verlag, 1972 (Lectures Notes in Mathematics, 298). | MR 52 #1742 | Zbl 0258.57014

[5] Lawson (H. B.) and Yau (S.-T.). - Scalar curvature, nonabelian group actions, and the degree of symmetry of exotic spheres, Comment. Math. Helvet., t. 49, 1974, p. 232-244. | MR 50 #11300 | Zbl 0297.57016

[6] May (J. P.). - Matric Massey products, J. of Algebra, t. 12, 1969, p. 533-568. | MR 39 #289 | Zbl 0192.34302

[7] Montgomery (D.) and Zippin (L.). - Topological transformation groups. - New York, Interscience Publishers, 1955 (Interscience Tracts in pure and applied Mathematics, 1). | MR 17,383b | Zbl 0068.01904

[8] Swan (R.). - The theory of sheaves. - Chicago, University of Chicago Press, 1964. | Zbl 0119.25801

[9] Yau (S.-T.). - Remarks on the group of isometries of a riemannian manifold, SUNY at Stony Brook, 1974 (multigr.).